Медицинская библиотека · Nephrologie & therapeutique · 2024
[Acute immuno-allergic tubulo-interstitial nephritis due to amoxicillin confirmed by rechallenge].
СтатьяКлинический случайПеревод в очереди
Аннотация
Acute kidney injury is a common drug adverse reaction and may concerned antibiotics. We report a case of an acute renal failure due to amoxicillin occurring twice in the same patient. Two mechanisms have been described for amoxicillin, with an immuno-allergic origin observed in our case. The diagnosis, supported by kidney biopsy, was confirmed by rechallenge with this patient.
Для цитирования: Mondo Laure, Bendjama Amira, Taghavi Maxime, Maillart Evelyne, Bienfait Lucie, Gazagnes Marie-Dominique, Clevenbergh Philippe. [Acute immuno-allergic tubulo-interstitial nephritis due to amoxicillin confirmed by rechallenge].. Nephrologie & therapeutique. 2024. DOI: 10.1684/ndt.2024.92.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.